# SDR SWIA202164176

- Difficulty date: November 30, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL AT STR.15L CORRODED IN MULTIPLE SPOTS FROM FS.677.00 TO FS.708.00  (MARKED).   (C CHECK RO 02-03-22)   REMOVED THE CORROSION, EVALUATED THE REPAIR - IN LIMITS, RESTORED THE FINISH. REF CRJ 700 SRM 51-21-06-001-001-A01, CRJ 700 SRM 53-41-51-101-001-A01, BOMBARDIER STANDARDS MANUAL B0560002 ISSUE C.
